# SDR SWIA200819145

- Difficulty date: January 28, 2008
- Submitted: January 30, 2008
- Operation: Air carrier
- Aircraft: N938SW
- Make and model: Cndair CL6002B19
- Aircraft serial: 7741
- Aircraft time: 13,028 hours, 11,390 cycles
- System (JASC): 3397 · Light System Wiring
- Part: Connector
- Condition: Disconnected
- Location: Emergency Lights
- Stage of operation: NR
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: O

## Discrepancy

OVERWING EMERGENCY EXIT SIGN DOES NOT ILLUMINATE, FLIGHT NR 6369.  INSPECTED AND SECURED CONNECTOR ON ELBP 2 CHARGER IAW CRJ 200 MM 33-51-05.
